MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT,4FR POWERMIDLINE; MIDLINE CATHETER

BARD ACCESS SYSTEMS DOT,4FR POWERMIDLINE; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redq0755 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "regarding the peel away sheet in the kit, when they broke it and went to peel it away, it broke away from the handle and they had to use forceps to remove it from the patient." additional information received: "placed in patient when sheath was cracked and peeled, one side of the sheath became detached from the handle.Needed to be removed with forcep.".

Brand Name
DOT,4FR POWERMIDLINE
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9768705
Report Number3006260740-2020-00662
Device Sequence Number11229272
Product Code PND
UDI-Device Identifier00801741108754
UDI-Public(01)00801741108754
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberN/A
Device Catalogue NumberP4154108
Device Lot NumberREDQ0755
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2020
Initial Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1